| Model Number |
TFNT50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported following an intraocular lens implant procedure, the patient experienced blurred vision and refractive surprise.The lens was later exchanged in a secondary procedure.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.There have been no other complaints reported in the lot number.The root cause of the event does not appear to be related to the product.Information was provided that the 16.0 diopter lens was exchanged for an unspecified multifocal due to a reported refractive surprise.Additional information indicated a 3.33 diopter surprise and that the clinical reason for the exchange was that the patient had prior lasik surgery.The manufacturer internal reference number is: (b)(4).